Ilya Vyugin
Ilya Vyugin
Institute for Information Transmission Problems RAS, NRU HSE
Нет подтвержденного адреса электронной почты
НазваниеПроцитированоГод
On additive shifts of multiplicative subgroups
IV Vyugin, ID Shkredov
Sbornik: Mathematics 203 (6), 844-863, 2012
492012
Apparent singularities of Fuchsian equations and the Painlevé property for Garnier systems
RR Gontsov, IV Vyugin
Journal of Geometry and Physics 61 (12), 2419-2435, 2011
102011
Intersections of multiplicative subgroups and Heilbronn's exponential sum
ID Shkredov, EV Solodkova, IV Vyugin
arXiv preprint arXiv:1302.3839, 2013
92013
Additional parameters in inverse monodromy problems
IV V'yugin, RR Gontsov
Sbornik: Mathematics 197 (12), 1753, 2006
92006
Additional parameters in inverse problems of monodromy
IV Vyugin, RR Gontsov
Matematicheskii Sbornik 197 (12), 43-64, 2006
72006
On the question of solubility of Fuchsian systems by quadratures
IV Vyugin, CI Brav, YM Burman, S Lvovsky, VVS Izvestiya
62012
New bounds for Heilbronn’s exponential sum
ID Shkredov, IV Vyugin
arXiv preprint arXiv:1302.3839, 2013
52013
Some addition to the generalized Riemann-Hilbert problem
RR Gontsov, IV Vyugin
Annales de la Faculté des sciences de Toulouse: Mathématiques 18 (3), 561-576, 2009
52009
Some addition to the generalized Riemann-Hilbert problem
RR Gontsov, IV Vyugin
Annales de la Faculté des sciences de Toulouse: Mathématiques 18 (3), 561-576, 2009
52009
Intersections of shifts of multiplicative subgroups
IV V’yugin, EV Solodkova, ID Shkredov
Mathematical Notes 100 (1-2), 189-198, 2016
42016
Solvability of linear differential systems with small exponents in the Liouvillian sense
RR Gontsov, IV Vyugin
Arnold Mathematical Journal 1 (4), 445-471, 2015
42015
Fuchsian systems with completely reducible monodromy
IV V’yugin
Mathematical Notes 85 (5-6), 780-786, 2009
32009
On the new bound for the number of solutions of polynomial equations in subgroups and the structure of graphs of Markoff triples
SV Konyagin, SV Makarychev, IE Shparlinski, IV Vyugin
arXiv preprint arXiv:1711.05335, 2017
22017
On Hilbert’s 21st problem for scalar Fuchsian equations
IV V’yugin
Doklady Mathematics 79 (2), 203-206, 2009
22009
Constructive solvability conditions for the Riemann-Hilbert problem
IV V’yugin
Mathematical Notes 77 (5-6), 595-605, 2005
22005
On the Bound of Inverse Images of a Polynomial Map
I Vyugin
arXiv preprint arXiv:1811.08930, 2018
12018
Solutions of the Schlesinger equation in a neighborhood of a singular point
IV Vyugin
Abstracts of International Mathematical Conference «50 Years of IPPI», July …, 2011
12011
Construction of a system of linear differential equations from a scalar equation
IV V’yugin, RR Gontsov
Proceedings of the Steklov Institute of Mathematics 271 (1), 322-338, 2010
12010
Irreducible Fuchsian system with reducible monodromy representation
IV V’yugin
Mathematical Notes 80 (3-4), 478-484, 2006
12006
On the number of solutions of polynomial equation over Fp
I Vyugin, S Makarichev
arXiv preprint arXiv:1504.01354, 0
1
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20